# SDR SWAA2013052816513

- Difficulty date: April 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 64,906 hours, 60,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR Z ANGLE CORRODED BETWEEN BS 294.5 AND BS 344, RBL 61.  R & R Z ANGLE IAW SRM AND DWG.
